# SDR SWAA2023021302189

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 47,215 hours, 24,422 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAK #1 ENG<[01] ACCOMPLISHED TEST 12 ACTUATORS TEST PER M/M 71-00-00. NO LEAKS NOTED. ACCOMPLISHED TEST 3A IDLE POWER LEAK CHECK PER M/M 71-00-00. NO LEAKS NOTED. BAGGED ALL #1 ENGINE FUEL DRAIN TUBES AND ACCOMPLISHED TEST 3B PART POWER LEAK CHECK PER M/M 71-00-00. NO LEAKS NOTED. REFERENCE LOG PAGE 1728315 FOR TROUBLESHOOTING CORRECTIVE ACTION. [01] REPLACED HPTACC VALVE PER M/M 75-21-01. OPS CHECKS OK;[02] REPLACED #1 ENGINE HPTACC VALVE PER M/M 75-21-01. OPS CHECKS OK.
